# SDR REXA2024071600546

- Difficulty date: April 5, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 22,886 hours, 17,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: CC670366011
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SRM TASK 52-11-04-201-002-A01 PASSENGER DOOR (PHASE IV) STAIR AFT DRAG ANGLE REPAIR, FOUND PAX DOOR AFT WEB CRACKED COMMON TO DRAG ANGLE AND LOWER POWER ASSIST MOTOR BRACKET.  COMPLIED WITH ALL STEPS OF ENDEAVOR AIR EA CRJ952-16348 REV IR DATED 4/8/2024.
